Boundary-value problems for parabolic systems in a half-space
Doklady Akademii Nauk, Tome 142 (1962) no. 4, pp. 812-814
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_142_4_a18,
author = {S. D. \`Eidel'man},
title = {Boundary-value problems for parabolic systems in a half-space},
journal = {Doklady Akademii Nauk},
pages = {812--814},
year = {1962},
volume = {142},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_142_4_a18/}
}
S. D. Èidel'man. Boundary-value problems for parabolic systems in a half-space. Doklady Akademii Nauk, Tome 142 (1962) no. 4, pp. 812-814. http://geodesic.mathdoc.fr/item/DAN_1962_142_4_a18/